A sufficient optimality condition for the multifacility location problem with an arbitrary norm

Publication: Research - peer-reviewArticle in proceedings – Annual report year: 1979

View graph of relations

Original languageEnglish
Title of host publicationAmerican Institute for Decision Sciences, Southeast Section, 9th Annual Meeting
Publication date1979
Pages288-289
StatePublished - 1979
Peer-reviewedYes

Conference

ConferenceAmerican Institute for Decision Sciences, Southeast Section, 9th Annual Meeting
Period01/01/1979 → …
Download as:
Download as PDF
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
Word

ID: 2852646